# SDR ASMF200407015

- Difficulty date: July 11, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 34,018 hours, 13,186 cycles
- Engine: Pwa PW2037
- Engine time: 18,308 hours, 18,136 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5840207104
- Part serial: 0658
- Condition: Failed
- Location: Rt Engine
- Part time: 14,777 hours, 5,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED WHEN STARTING CLIMB FROM  FL350 TO FL390 THE RT ENGINE EPR'S INDICATION FLUCTUATE SEVERALLY AND ENGINE PANCAKING AND NOT CLIMBING. AIRCRAFT WAS SENT TO THE HANGAR AND BOROSCOPE INSPECTION AND FIM TESTS WAS PERFORMED TO RT ENGINE IAW MM 72-00-00 AND 71-05-00 NO DAMAGES WERE FOUND. 14TH AND 17TH STAGES BLEED CONVERTER VALVES WERE REPLACED IAW MM 75-32-03 AND 75-32-02, ALL CORRECT.
